# SDR CALA2021121702393

- Difficulty date: December 17, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 18,838 hours, 1,962 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL ON RWY 9R ORD A/C STATE ON TAXI WAY. ELEC TEST. TEST OK.  VERIFIED RUNWAY 9R WAS SELECTABLE PER TOMC REQUEST VERIFIED THE FOLLOWING INFORMATION: CORRECT NAV FOR EGPWC DB SOFTWEAR UPDATE TO 624. EGPWC DATA BASE U772112.001 INSTALLED. GPS COORDINATES MATCH. NO TESTS OK AT THIS TIME. FAULTS SHOWN FOR CHAPTER 31 OR 34. ACCOMPLISHED WES TAKEOFF CONFIG WARNING SYSTEM TEST. TEST OK. ACCOMPLISHED WARNING SYSTEM SOFTWARE ENGINEER AND TOMC VERIFIED THAT DB 624 WILL HAVE THE UPDATE FOR ORD''S NEW 9R RUNWAY EXTENSION IN THE DATABASE. EGPWC TESTED OK NEW SW 624 INSTALLED. REF LOG PAGE 7620030. ADD EMP:116790
